It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Endometriosis Message Board

  • Im a single mom at 21 and I've recently been put on lupron for endometriosis.

  • Post New Thread   Reply Reply
    Thread Tools Search this Thread
    Old 02-28-2018, 12:21 AM   #1
    Baby116
    Newbie
    (female)
     
    Join Date: Feb 2018
    Posts: 1
    Baby116 HB User
    Im a single mom at 21 and I've recently been put on lupron for endometriosis.

    Lately I've been experiencing lots of nausea and headaches through out the day. I did have extremely painful bloating within the first week after getting my first shot. I'm not sure if these aare symptom anyone else has had while on this... I'm concerned since I don't really know much about all of this.... especially being a only 21.

     
    Reply With Quote
    Sponsors Lightbulb
       
    Old 02-28-2018, 02:48 AM   #2
    MSNik
    Senior Veteran
    (female)
     
    Join Date: Sep 2006
    Location: USA
    Posts: 12,920
    MSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB User
    Re: Im a single mom at 21 and I've recently been put on lupron for endometriosis.

    Honey, your age should have nothing to do with this but I can understand you wanting reassurance.

    Headaches and nausea are listed as side effects of Lupron shots. Since it has been two weeks and you are still having them, give your doctor a call (the one who gave you the shot) and discuss if this is expected to go on this long. He or she needs to know about the side effects!

    Feel better soon.
    __________________
    RRMS- dx 05

     
    Reply With Quote
    Old 02-17-2019, 06:24 PM   #3
    k742
    Senior Member
    (female)
     
    Join Date: May 2013
    Location: Indiana
    Posts: 106
    k742 HB Userk742 HB Userk742 HB Userk742 HB Userk742 HB User
    Re: Im a single mom at 21 and I've recently been put on lupron for endometriosis.

    So sorry you're having a rough time! Definitely talk with your prescribing doctor. It can take a few weeks for it to get into your system and start working, so it could just be your body getting used to the medicine. I was on it for 2 years (way longer than normal) and the first 3-4 weeks were pretty hard to deal with. *hugs* hope you can get some relief soon!

     
    Reply With Quote
    Reply Reply




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 05:33 PM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!